# SDR 20001214SH024

- Difficulty date: November 28, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N5770F
- Make and model: Aerosp SA315B
- Aircraft serial: 2593
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Condition: Cracked
- Location: Tail Rotor
- Part time: 628 hours
- Component: Tail Rotor Head, Aerosp
- Component part number: 3160S3411000P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT INSPECTION, A 2.50 INCH CHORDWISE CRACK WAS FOUND APPROXIMATELY .50 INCH INBOARD FROM THE TRAILING EDGE AND 14 INCHES FROM THE TIP OF THE BLADE.  CORROSIVE OPERATING CONDITIONS.  SUSPECT INTERGRANULAR CORROSION EMANATING FROM THE INTERIOR OF THE BLADE.  (X)
